Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Functional equations and ladders for polylogarithms.

Gangl, H. (2013) 'Functional equations and ladders for polylogarithms.', Communications in number theory and physics., 7 (3). pp. 397-410.

Abstract

We give a number of S3-symmetric functional equations for polylogarithms up to weight 7. This allows one to obtain the first proven ladder relations, à la Lewin, of weight 6 and 7.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(165Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.4310/CNTP.2013.v7.n3.a1
Publisher statement:Copyright © International Press. First published in Communications in Number Theory and Physics in 7 (3), 2013, published by International Press.
Date accepted:No date available
Date deposited:26 May 2014
Date of first online publication:2013
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar